The Evolution of Management Models: A Neo-Schumpeterian Theory

Bodrozic, Z orcid.org/0000-0003-1408-1924 and Adler, PS (2018) The Evolution of Management Models: A Neo-Schumpeterian Theory. Administrative Science Quarterly, 63 (1). pp. 85-129. ISSN 0001-8392

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2017, The Author(s). This is an author produced version of a paper published in Administrative Science Quarterly. Reprinted by permission of SAGE Publications.
Keywords: management model; organizational paradigm; technological revolution; neo-Schumpeterian
Dates:
  • Published: 1 March 2018
  • Accepted: 6 February 2017
  • Published (online): 7 April 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Business (Leeds) > Management Division (LUBS) (Leeds) > Logistics, Info, Ops and Networks (LION) (LUBS)
Depositing User: Symplectic Publications
Date Deposited: 16 Mar 2018 13:59
Last Modified: 15 Aug 2018 08:14
Status: Published
Publisher: SAGE Publications
Identification Number: https://doi.org/10.1177/0001839217704811

Share / Export

Statistics